# SDR CALA2024041701117

- Difficulty date: April 12, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311305120210
- Condition: Cracked
- Location: Frm 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR1 FALSE FRAME IS CRACKED.  REMOVED CRACKED FALSE FRAME FR1 AND INSTALLED NEW FRAME IAW SRM 51-42-11.
